RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 177–178 (Mi umn1423)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Highest weight representations of Krichever–Novikov algebras and integrable systems

O. K. Sheinman

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1423

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 370–372

Bibliographic databases:

MSC: 22E65, 17B67
Presented: В. М. Бухштабер
Accepted: 25.01.2005

Citation: O. K. Sheinman, “Highest weight representations of Krichever–Novikov algebras and integrable systems”, Uspekhi Mat. Nauk, 60:2(362) (2005), 177–178; Russian Math. Surveys, 60:2 (2005), 370–372

Citation in format AMSBIB
\Bibitem{She05}
\by O.~K.~Sheinman
\paper Highest weight representations of~Krichever--Novikov algebras and integrable systems
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1423}
\crossref{https://doi.org/10.4213/rm1423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152962}
\zmath{https://zbmath.org/?q=an:1082.17012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..370S}
\elib{http://elibrary.ru/item.asp?id=25787186}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 370--372
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000842}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600017}
\elib{http://elibrary.ru/item.asp?id=14456536}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944449052}


Linking options:
  • http://mi.mathnet.ru/eng/umn1423
  • https://doi.org/10.4213/rm1423
  • http://mi.mathnet.ru/eng/umn/v60/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cox B., Futorny V., “Djkm Algebras i: their Universal Central Extension”, Proc Amer Math Soc, 139:10 (2011), 3451–3460  crossref  mathscinet  zmath  isi
    2. Cox B., Futorny V., Tirao J.A., “Djkm Algebras and Non-Classical Orthogonal Polynomials”, J. Differ. Equ., 255:9 (2013), 2846–2870  crossref  mathscinet  zmath  isi
    3. Cox B. Jurisich E., “Realizations of the Three-Point Lie Algebra Sl(2, R) Circle Plus (Omega(R)/Dr)”, Pac. J. Math., 270:1 (2014), 27–47  crossref  mathscinet  isi
    4. Cox B. Guo X. Lu R. Zhao K., “N-Point Virasoro Algebras and Their Modules of Densities”, Commun. Contemp. Math., 16:3 (2014), 1350047  crossref  mathscinet  zmath  isi
    5. Cox B. Jurisich E. Martins R.A., “The 3-point Virasoro algebra and its action on a Fock space”, J. Math. Phys., 57:3 (2016), 031702  crossref  mathscinet  zmath  isi  scopus
    6. Cox B. Guo X. Lu R. Zhao K., “Simple Superelliptic Lie Algebras”, Commun. Contemp. Math., 19:3 (2017), 1650032  crossref  mathscinet  zmath  isi
    7. Cox B., Zhao K., “Certain Families of Polynomials Arising in the Study of Hyperelliptic Lie Algebras”, Ramanujan J., 46:2 (2018), 323–344  crossref  mathscinet  zmath  isi
    8. Cox B., Jurisich E., Martins R.A., “The Three Point Gauge Algebra Nu (Sic) Sl(2, R) Circle Plus (Omega(R)/Dr) and Its Action on a Fock Space”, J. Algebra, 521 (2019), 44–64  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:308
    Full text:110
    References:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020